Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 32, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Apr 11, 2021, 3:38 PM EDT. It took effect at Apr 12, 2021, 8:00 AM EDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2021, 3:38 PM EDT (19:38 UTC)
- In effect from
- Apr 12, 2021, 8:00 AM EDT
- Expired
- Apr 14, 2021, 6:48 AM EDT
- In force
- 47 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
317 WHUS71 KCAR 111938 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 338 PM EDT Sun Apr 11 2021 ANZ050-051-120345- /O.NEW.KCAR.SC.Y.0032.210412T1200Z-210413T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 338 PM EDT Sun Apr 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 8 AM to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AS
12 follow-up statements
507 WHUS71 KCAR 120111 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 911 PM EDT Sun Apr 11 2021 ANZ050-051-120915- /O.CON.KCAR.SC.Y.0032.210412T1200Z-210413T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 911 PM EDT Sun Apr 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 8 AM to 8 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
558 WHUS71 KCAR 120731 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 331 AM EDT Mon Apr 12 2021 ANZ050-051-121945- /O.EXT.KCAR.SC.Y.0032.210412T1200Z-210413T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 331 AM EDT Mon Apr 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT TUESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 8 AM this morning to 8 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GC
550 WHUS71 KCAR 121416 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1016 AM EDT Mon Apr 12 2021 ANZ050-051-122230- /O.CON.KCAR.SC.Y.0032.000000T0000Z-210413T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1016 AM EDT Mon Apr 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
211 WHUS71 KCAR 121905 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 305 PM EDT Mon Apr 12 2021 ANZ050-051-130315- /O.EXT.KCAR.SC.Y.0032.000000T0000Z-210413T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 305 PM EDT Mon Apr 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TUESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
372 WHUS71 KCAR 122208 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 608 PM EDT Mon Apr 12 2021 ANZ050-051-130615- /O.CON.KCAR.SC.Y.0032.000000T0000Z-210413T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 608 PM EDT Mon Apr 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
193 WHUS71 KCAR 130102 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 902 PM EDT Mon Apr 12 2021 ANZ050-051-130915- /O.CON.KCAR.SC.Y.0032.000000T0000Z-210413T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 902 PM EDT Mon Apr 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
735 WHUS71 KCAR 130711 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 311 AM EDT Tue Apr 13 2021 ANZ050-051-131915- /O.EXT.KCAR.SC.Y.0032.000000T0000Z-210414T0300Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 311 AM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
000 WHUS71 KCAR 131345 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 945 AM EDT Tue Apr 13 2021 ANZ050-051-132145- /O.CON.KCAR.SC.Y.0032.000000T0000Z-210414T0300Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 945 AM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
785 WHUS71 KCAR 131935 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 335 PM EDT Tue Apr 13 2021 ANZ050-051-140400- /O.EXT.KCAR.SC.Y.0032.000000T0000Z-210414T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 335 PM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
610 WHUS71 KCAR 140303 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1103 PM EDT Tue Apr 13 2021 ANZ050-051-141115- /O.CON.KCAR.SC.Y.0032.000000T0000Z-210414T1200Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1103 PM EDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
224 WHUS71 KCAR 140704 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 304 AM EDT Wed Apr 14 2021 ANZ050-051-141915- /O.CON.KCAR.SC.Y.0032.000000T0000Z-210414T1200Z/ /O.NEW.KCAR.GL.A.0014.210416T1200Z-210417T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 304 AM EDT Wed Apr 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... * WHAT...For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet. For the Gale Watch, east winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet possible. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...For the Small Craft Advisory, until 8 AM EDT this morning. For the Gale Watch, from Friday morning through late Friday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
055 WHUS71 KCAR 141048 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 648 AM EDT Wed Apr 14 2021 ANZ050-051-141900- /O.CAN.KCAR.SC.Y.0032.000000T0000Z-210414T1200Z/ /O.CON.KCAR.GL.A.0014.210416T1200Z-210417T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 648 AM EDT Wed Apr 14 2021 ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...East winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet possible. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From Friday morning through late Friday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 1:55 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 11, 1:55 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Caribou ME 155 PM EDT Sun Apr 11 2021 .SYNOPSIS... Weak low pressure will pass south of the region this morning. A cold front will cross the area late tonight. High pressure to the north of the region will build south into the area Sunday night through Thursday. && .NEAR TERM /THROUGH TONIGHT/... 1:55 PM Update: Mostly clear skies remain across the area, though current satellite imagery shows the next deck of clouds beginning to encroach on the northeastern reaches of the forecast area. Temperatures beginning to rise more quickly due to the clear skies and high solar angle, but still seem on track with the previous forecast for high temperatures in the upper 50s. Winds have begun to pick up due to the increased mixing heights, and speeds were adjusted up some to match current trends. Previous discussion: A disturbance rotating around an upper low to the east of Nova Scotia will move off the Downeast coast early this morning ending any showers. Much drier air is at least temporarily going to follow with dew points in the teens early this morning across far northern Maine and closer to 40F along the coast. Another push of maritime moisture is expected to quickly follow by late in the day across the north and will overspread all of the region tonight. As far as the sensible weather, the north will start with a good deal of sunshine this morning and into the first part of the afternoon before clouds increase from the north/northeast late in the day. These clouds can already be seen on satellite to the north of the Gaspe Bay Peninsula. Initially the clouds will be more mid/high, but as we head into tonight the low levels moisten up and expect lower ceilings to develop along with late night patchy drizzle and fog. Temperatures today will still be above average, but not as warm as Saturday and mostly in the 50s. Clouds and a maritime air mass tonight will keep temperatures above freezing for all with lows in the upper 30s and lower 40s. && .SHORT TERM /MONDAY THROUGH TUESDAY/... Low level moisture associated with the passing cold front will wane towards noon Monday, allowing any drizzle to let up from east to west. Low level clouds will stick around through the Central Highlands and north, with some clearing skies approaching the coast and Interior Downeast. Trended temperatures warmest across Downeast and the Bangor Region in anticipation of these afternoon cloud breaks. Wind gust potential remains similar to what the day crew was thinking with some gusts to 25 mph. Current thinking is that enough moisture will remain in the low levels to prevent much additional dry air reaching the surface from the lack of moisture aloft. Most model guidance continues to advertise a stout inversion just above 900 mb through the afternoon. Clouds return overnight into Tuesday. Another boundary will pass through the region providing a reinforcing shot of cooler air to continue the trend down. This will be most noticeable Tuesday night as skies trend clear across the north and lows dip into the upper 20s to around 30. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... Dry weather remains through the extended as NE flow keeps deeper moisture suppressed south of northern and eastern Maine. Low pressure anchored east of Nova Scotia will begin to shift eastward, releasing some of the blocking pattern that had been set across New England. This will allow a stacked upper low over the Great Lakes to also escape to the east, but remain south of New England into Friday. This low makes it to the East Coast by the weekend. Where it goes into the weekend remains low confidence. The translation eastward will be dependent on the progression of the low downstream. A quicker departure allows a more progressive and flat transit east (GEFS). However, any delay and the low is subject to a northerly capture from a digging trough across James Bay. This would curve the low into the Gulf of Maine with deformation precipitation across New England (EPS/GEM). Should be noted that the latter solution for 00z is quite a hop north and west from the 12z suite, so kept the chance of precip on the low end until more consistency can be recorded. Until then, RHs will be monitored mid to late week as the column dries out for fire concerns. Stronger winds are not in the region, but grounds that were saturated from rain and snowmelt earlier this month are quickly drying. && .AVIATION /17Z SUNDAY THROUGH THURSDAY/... NEAR TERM: VFR at the Aroostook County terminals today with conditions to lower to MVFR tonight and possibly to IFR after midnight in low clouds and patchy drizzle and fog. Ceilings will likely lower to MVFR and possible IFR very late tonight. N to NE wind 5 to 15 knots today with a few gusts to 20 knots. Locally at KBHB a SW wind around 10 knots this afternoon. SHORT TERM: Monday...MVFR early Monday w/cigs apchg IFR. Drizzle is possible for most terminals early, retreating east to west towards noon LST. Aroostook terminals will likely remain MVFR Monday, with BHB BGR trending VFR in the afternoon. NE wind 10 kts w/some gusts to 20 kt. Monday night through Tuesday...A return to MVFR cigs w/the potential for IFR for all terminals into Tuesday morning. It looks like conditions could improve VFR by the afternoon as cigs lift. NNE wind 10 kts. Drizzle possible Tuesday morning. Tuesday night into Wednesday...VFR for all terminals. NNE wind 5-10 kts. Wednesday night into Thursday...VFR w/the potential for MVFR for KBGR and KBHB by Thursday morning. NNE wind 10 kts becoming N. && .MARINE... NEAR TERM: The wind and seas will remain below SCA levels into tonight. The pressure gradient does begin to tighten very late tonight with a few gusts approaching 25 knots toward daybreak Monday. Patchy fog this morning and again late tonight. SHORT TERM: SCA will likely be needed for Monday morning into the mid afternoon with NE wind gusts up to 30 kt for the coastal waters. Some of the longer fetch including the Bay of Fundy will allow some of the outer waters to build waves of 5 to 6 ft. Waves and winds subside for the evening, before another boundary brings more wind through into the early morning hours Tuesday. Gust up to 25 kt will be possible, again slackening into the afternoon. Calmer conditions build in for Wed and Thurs with below SCA conditions expected. && .CLIMATE... A record high temperature was established Saturday afternoon in Bangor with a high of 73F. This breaks the previous record high of 68F, set in 1931. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...None. MARINE...None. && Near Term...AStrauser/CB Short Term...Cornwell Long Term...Cornwell Aviation...AStrauser/CB/Cornwell Marine...AStrauser/CB/Cornwell Climate...CB
Hazardous weather outlook, Apr 11, 2:53 AM EDT, 12 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 253 AM EDT Sun Apr 11 2021 MEZ001>006-010-011-015>017-029>032-120700- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- 253 AM EDT Sun Apr 11 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-120700- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 253 AM EDT Sun Apr 11 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.